MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; METAL HUMERAL HEAD Ø42

MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; METAL HUMERAL HEAD Ø42
Model Number 04.01.0091
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 february 2026.Anatomical shoulder system 04.01.0091 metal humeral head d 42 (k170910) lot 1710022: (b)(4) items manufactured and released on 23-apr-2018.Expiration date: 15-apr-2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Anatomical shoulder system 04.01.0129 hc pegged glenoid d 42 (k170910) lot 1907769: (b)(4) items manufactured and released on 04-dec-2019.Expiration date: 18-nov-2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event.The surgeon revised an anatomical shoulder system to a reverse total system, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
At about 3 years and 9 months from the primary, the patient came in presenting left shoulder pain and instability and the cause is unknown.No trauma was indicated as a contributing factor.The surgeon revised the shoulder from anatomical to a reverse shoulder system.No x-rays are available.The surgery was completed successfully.

Brand Name
ANATOMIC SHOULDER PROSTHESIS
Common Device Name
METAL HUMERAL HEAD Ø42
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24494910
Report Number3005180920-2026-00199
Device Sequence Number14725460
Product Code KWS
UDI-Device Identifier07630040713146
UDI-Public07630040713146
Combination Product (Y/N)N
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2023
Device Model Number04.01.0091
Device Lot Number1710022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite